# SDR AALA202309058962

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 10,822 hours, 2,968 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSY DUE TO YELLOW HYDRAULIC SYSTEM RESEFVOIR LOW LEVEL MESSAGE WITH ZERO PRESSURE AND QUANITY INDICATIONS. THE AIRCRAFT LANDED SAFELY AT MSY WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED HYDRAULIC FLUID LEAKING FROM THE RIGHT PYLON AND REPLACED A HYDRAULIC LINE IN THE PYLON. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
